On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients. I
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1349-1358
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a8,
author = {V. V. Gorodestkii and I. I. Drin'},
title = {On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1349--1358},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a8/}
}
TY - JOUR AU - V. V. Gorodestkii AU - I. I. Drin' TI - On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients. I JO - Differencialʹnye uravneniâ PY - 1998 SP - 1349 EP - 1358 VL - 34 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_10_a8/ LA - ru ID - DE_1998_34_10_a8 ER -
V. V. Gorodestkii; I. I. Drin'. On smooth solutions of a class of parabolic-type equations with unboundedly growing coefficients. I. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1349-1358. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a8/